
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Stochastic modeling of the <i>Monkeypox</i> 2022 epidemic with cross-infection hypothesis in a highly disturbed environment
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Showing 1-25 of 35 citing articles:
Investigating the dynamics of a novel fractional-order monkeypox epidemic model with optimal control
Waleed Adel, Amr Elsonbaty, Abdullah Aldurayhim, et al.
Alexandria Engineering Journal (2023) Vol. 73, pp. 519-542
Open Access | Times Cited: 31
Waleed Adel, Amr Elsonbaty, Abdullah Aldurayhim, et al.
Alexandria Engineering Journal (2023) Vol. 73, pp. 519-542
Open Access | Times Cited: 31
Analysis of Monkeypox viral infection with human to animal transmission via a fractional and Fractal-fractional operators with power law kernel
A. Al‐Zubaidi, Hakeem A. Othman, Saif Ullah, et al.
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 4, pp. 6666-6690
Open Access | Times Cited: 25
A. Al‐Zubaidi, Hakeem A. Othman, Saif Ullah, et al.
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 4, pp. 6666-6690
Open Access | Times Cited: 25
A case study of monkeypox disease in the United States using mathematical modeling with real data
Pushpendra Kumar, M. Vellappandi, Zareen A. Khan, et al.
Mathematics and Computers in Simulation (2023) Vol. 213, pp. 444-465
Closed Access | Times Cited: 23
Pushpendra Kumar, M. Vellappandi, Zareen A. Khan, et al.
Mathematics and Computers in Simulation (2023) Vol. 213, pp. 444-465
Closed Access | Times Cited: 23
Mathematical modeling and analysis of a novel monkeypox virus spread integrating imperfect vaccination and nonlinear incidence rates
Amr Elsonbaty, Waleed Adel, Abdullah Aldurayhim, et al.
Ain Shams Engineering Journal (2023) Vol. 15, Iss. 3, pp. 102451-102451
Open Access | Times Cited: 21
Amr Elsonbaty, Waleed Adel, Abdullah Aldurayhim, et al.
Ain Shams Engineering Journal (2023) Vol. 15, Iss. 3, pp. 102451-102451
Open Access | Times Cited: 21
Mathematical modeling of mpox: A scoping review
Jeta Molla, Idriss Sekkak, Ariel I. Mundo, et al.
One Health (2023) Vol. 16, pp. 100540-100540
Open Access | Times Cited: 18
Jeta Molla, Idriss Sekkak, Ariel I. Mundo, et al.
One Health (2023) Vol. 16, pp. 100540-100540
Open Access | Times Cited: 18
Mathematical assessment of monkeypox disease with the impact of vaccination using a fractional epidemiological modeling approach
Botao Liu, Samreen Farid, Saif Ullah, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 18
Botao Liu, Samreen Farid, Saif Ullah, et al.
Scientific Reports (2023) Vol. 13, Iss. 1
Open Access | Times Cited: 18
Modeling and Analysis of Monkeypox Outbreak Using a New Time Series Ensemble Technique
Wilfredo Meza Cuba, Juan Carlos Huaman Alfaro, Hasnain Iftikhar, et al.
Axioms (2024) Vol. 13, Iss. 8, pp. 554-554
Open Access | Times Cited: 5
Wilfredo Meza Cuba, Juan Carlos Huaman Alfaro, Hasnain Iftikhar, et al.
Axioms (2024) Vol. 13, Iss. 8, pp. 554-554
Open Access | Times Cited: 5
The study of human monkeypox disease in 2022 using the epidemic models: herd immunity and the basic reproduction number case
Marwan Al‐Raeei
Annals of Medicine and Surgery (2023) Vol. 85, Iss. 2, pp. 316-321
Open Access | Times Cited: 15
Marwan Al‐Raeei
Annals of Medicine and Surgery (2023) Vol. 85, Iss. 2, pp. 316-321
Open Access | Times Cited: 15
A Novel Hybrid Crossover Dynamics of Monkeypox Disease Mathematical Model with Time Delay: Numerical Treatments
N. H. Sweilam, S.M. AL–Mekhlafi, Saleh M. Hassan, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 4, pp. 185-185
Open Access | Times Cited: 4
N. H. Sweilam, S.M. AL–Mekhlafi, Saleh M. Hassan, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 4, pp. 185-185
Open Access | Times Cited: 4
OPTIMAL CONTROL ON MATHEMATICAL MODEL OF MPOX DISEASE SPREAD
Putri Nabila Ikhsani, Tarmizi Usman, Muhammad Ikhwan
BAREKENG JURNAL ILMU MATEMATIKA DAN TERAPAN (2025) Vol. 19, Iss. 1, pp. 477-490
Open Access
Putri Nabila Ikhsani, Tarmizi Usman, Muhammad Ikhwan
BAREKENG JURNAL ILMU MATEMATIKA DAN TERAPAN (2025) Vol. 19, Iss. 1, pp. 477-490
Open Access
Mathematical modeling of mpox: a review
Jan Rychtář, Dewey Taylor, Oyita Udiani
Elsevier eBooks (2025), pp. 187-207
Closed Access
Jan Rychtář, Dewey Taylor, Oyita Udiani
Elsevier eBooks (2025), pp. 187-207
Closed Access
Dynamics and simulations of stochastic COVID-19 epidemic model using Legendre spectral collocation method
Ishtiaq Ali, Sami Ullah Khan
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 4220-4236
Open Access | Times Cited: 21
Ishtiaq Ali, Sami Ullah Khan
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 4220-4236
Open Access | Times Cited: 21
New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Mathematical assessment of Monkeypox with asymptomatic infection: Prediction and optimal control analysis with real data application
Shuo Li, Samreen Samreen, Saif Ullah, et al.
Results in Physics (2023) Vol. 51, pp. 106726-106726
Open Access | Times Cited: 11
Shuo Li, Samreen Samreen, Saif Ullah, et al.
Results in Physics (2023) Vol. 51, pp. 106726-106726
Open Access | Times Cited: 11
Voluntary vaccination may not stop monkeypox outbreak: A game-theoretic model
Ian B. Augsburger, Grace K. Galanthay, Jacob H. Tarosky, et al.
PLoS neglected tropical diseases (2022) Vol. 16, Iss. 12, pp. e0010970-e0010970
Open Access | Times Cited: 16
Ian B. Augsburger, Grace K. Galanthay, Jacob H. Tarosky, et al.
PLoS neglected tropical diseases (2022) Vol. 16, Iss. 12, pp. e0010970-e0010970
Open Access | Times Cited: 16
Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Lyapunov Stability and Economic Analysis of Monkeypox Dynamics with Vertical Transmission and Vaccination
Samson Olaniyi, Furaha M. Chuma
International Journal of Applied and Computational Mathematics (2023) Vol. 9, Iss. 5
Closed Access | Times Cited: 8
Samson Olaniyi, Furaha M. Chuma
International Journal of Applied and Computational Mathematics (2023) Vol. 9, Iss. 5
Closed Access | Times Cited: 8
Well-posedness results for a new class of stochastic spatio-temporal SIR-type models driven by proportional pure-jump Lévy noise
Mohamed Mehdaoui
Applied Mathematical Modelling (2023) Vol. 126, pp. 543-567
Open Access | Times Cited: 8
Mohamed Mehdaoui
Applied Mathematical Modelling (2023) Vol. 126, pp. 543-567
Open Access | Times Cited: 8
Numerical Simulation of Nonlinear Stochastic Analysis for Measles Transmission: A Case Study of a Measles Epidemic in Pakistan
Bing Guo, Asad Khan, Anwarud Din
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 130-130
Open Access | Times Cited: 7
Bing Guo, Asad Khan, Anwarud Din
Fractal and Fractional (2023) Vol. 7, Iss. 2, pp. 130-130
Open Access | Times Cited: 7
Numerical approaches for solving complex order monkeypox mathematical model
N. H. Sweilam, Z.N. Mohammed, Waleed Abdel Kareem
Alexandria Engineering Journal (2024) Vol. 90, pp. 170-182
Open Access | Times Cited: 2
N. H. Sweilam, Z.N. Mohammed, Waleed Abdel Kareem
Alexandria Engineering Journal (2024) Vol. 90, pp. 170-182
Open Access | Times Cited: 2
Estimation of the serial interval of monkeypox during the early outbreak in 2022
Zihao Guo, Shi Zhao, Shengzhi Sun, et al.
Journal of Medical Virology (2022) Vol. 95, Iss. 1
Closed Access | Times Cited: 11
Zihao Guo, Shi Zhao, Shengzhi Sun, et al.
Journal of Medical Virology (2022) Vol. 95, Iss. 1
Closed Access | Times Cited: 11
An optimal control model for monkeypox transmission dynamics with vaccination and immunity loss following recovery
O.A. Adepoju, Hazim Ibrahim
Healthcare Analytics (2024) Vol. 6, pp. 100355-100355
Open Access | Times Cited: 1
O.A. Adepoju, Hazim Ibrahim
Healthcare Analytics (2024) Vol. 6, pp. 100355-100355
Open Access | Times Cited: 1
A new crossover dynamics mathematical model of monkeypox disease based on fractional differential equations and the Ψ -Caputo derivative: Numerical treatments
N. H. Sweilam, S.M. AL–Mekhlafi, Waleed Abdel Kareem, et al.
Alexandria Engineering Journal (2024) Vol. 111, pp. 181-193
Open Access | Times Cited: 1
N. H. Sweilam, S.M. AL–Mekhlafi, Waleed Abdel Kareem, et al.
Alexandria Engineering Journal (2024) Vol. 111, pp. 181-193
Open Access | Times Cited: 1
Quarantine alone or in combination with treatment measures to control COVID-19
Mohammed Lakhal, Regragui Taki, Mohamed El Fatini, et al.
The Journal of Analysis (2023) Vol. 31, Iss. 4, pp. 2347-2369
Open Access | Times Cited: 4
Mohammed Lakhal, Regragui Taki, Mohamed El Fatini, et al.
The Journal of Analysis (2023) Vol. 31, Iss. 4, pp. 2347-2369
Open Access | Times Cited: 4
Mathematical modeling and analysis of monkeypox 2022 outbreak with the environment effects using a Cpauto fractional derivative
Changtong Li, Samreen Samreen, Saif Ullah, et al.
Physica Scripta (2023) Vol. 98, Iss. 10, pp. 105239-105239
Closed Access | Times Cited: 4
Changtong Li, Samreen Samreen, Saif Ullah, et al.
Physica Scripta (2023) Vol. 98, Iss. 10, pp. 105239-105239
Closed Access | Times Cited: 4